MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING AERO®.STENT, TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

MERIT MEDICAL MANUFACTURING AERO®.STENT, TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Catalog Number 90129-211/C
Medical Device Problem Codes Partial Blockage (1065); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Event or Problem Description
The account alleges that on (b)(6) 2021 a tracheobronchial stent was implanted in respiratory surgery.On (b)(6) 2021, the patient was discharged from the hospital in good postoperative condition.On (b)(6) 2021, the patient had trouble breathing.On (b)(6) 2021, a ct scan was performed during follow up examination.It was noted that sputum had accumulated within the stent.On (b)(6) 2021, the patient was admitted and underwent an interventional procedure to remove the sputum endoscopically with a flexible bronchoscope.Chemotherapy and the other treatments were performed on the patient.On (b)(6) 2021, bronchoscopy was re-performed, and it was confirmed that the accumulation had improved.On (b)(6) 2021, the patient was discharged.On (b)(6) 2021 the patient expired due to the progression of the patient's disease.
 
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.

Brand Name
AERO®.STENT, TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key13181571
Report Number3010665433-2022-00004
Device Sequence Number4404486
Product Code JCT
UDI-Device Identifier00884450030738
UDI-Public884450030738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Catalogue Number90129-211/C
Device Lot NumberE1958063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown